# SDR 05FDEA03442

- Difficulty date: October 17, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-100
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Cracked
- Location: Bs 805-825
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD N00368 FOUND SHEAR WEB 8-5-825, RBL 65-70, WL 208 TO BE CRACKED.    SHEAR WEB BS 805-825 RBL 65-70 W/L 208 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.   REMOVED AND REPLACED IAW SRM 51-30-2. SRM 51-30-5, SRM 51-10-2.
